Journal of Differential Geometry

Rigidity and convexity of hypersurfaces in spheres

M. P. do Carmo and F. W. Warner

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 4, Number 2 (1970), 133-144.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214429378

Digital Object Identifier
doi:10.4310/jdg/1214429378

Mathematical Reviews number (MathSciNet)
MR0266105

Zentralblatt MATH identifier
0201.23702

Subjects
Primary: 53.74

Citation

do Carmo, M. P.; Warner, F. W. Rigidity and convexity of hypersurfaces in spheres. J. Differential Geom. 4 (1970), no. 2, 133--144. doi:10.4310/jdg/1214429378. https://projecteuclid.org/euclid.jdg/1214429378


Export citation